# SDR MWEA96147

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide Cover
- Part number: 5917689301
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GALLEY DOOR EVACUATION SLIDE COVER FELL OFF.  REINSTALLED GALLEY DOOR EVACUATION SLIDE COVER.
